Latest posts

Forum Statistics

Threads
23,758
Posts
468,311
Members
27,109
Latest Member
energyboxer
What's New?

Injection site rash

M

muscle1970

Senior Member
Nov 30, 2010
118
11
#1
Hello,
This is my 3rd week of sust 250 at 500 mg a week. This last shot was a bit painful but it also left a rash around site a week after shot. Not sure if its an allergic reaction or something. Other side of glute is fine. Currently there is no pain but rash seems to to get bbetter. My questons are:
1. What can cause that that so I can prevent future outbreaks and
2. Will it be a good idea to pin even there is still a rash there of would that cause an injection as needle is passing through rash? I wanted to continue pinning glutes as other sites have left me really sore to the point that I can't work out.

Thanks for any feedback..
 
Zomb131

Zomb131

VIP Member
Jan 31, 2011
1,085
226
#2
make sure to properly clean the area before injection.

DO NOT pin there while the rash is present. Give the area a break.
 
JC

JC

Member
Dec 1, 2010
95
7
#3
make sure to properly clean the area before injection.

DO NOT pin there while the rash is present. Give the area a break.
What he said... plus... is this from a UGL or Pharm grade... If it is from a UGl it may contain EO... EO in itself is nothing really to worry about, but you may be having an allergic reaction to it... Nothing too serious though... just take some benedryl and let the redness go away... Is it swollen and/or fevered?

however at 250 mg/ml there is really no need for EO.

There are several other factors as well... It may simply be the oil leaking out form the muscle and getting trapped subQ... this will also cause the "rash" effect

what size needles are you using?
 
Youngstunna

Youngstunna

Trenja Turtle
Oct 21, 2010
829
40
#4
I was gonna say the same thing jcpharma said about the fluid leaking back into the subq and possibly the ba content irritating the site

I would use 1.5 and no less than a 1 inch needle for a flute injections best of luck bro
 
JC

JC

Member
Dec 1, 2010
95
7
#5
I was gonna say the same thing jcpharma said about the fluid leaking back into the subq and possibly the ba content irritating the site

I would use 1.5 and no less than a 1 inch needle for a flute injections best of luck bro
You inject your Flute? lol... is that while your playing skin flute?
 
FlyingDragon

FlyingDragon

VIP Member
Nov 4, 2010
3,328
1,536
#6
A one time rash is nothing to worry about. Just do not inject anywhere near the rash spot, otherwise you will irritate the area. Now a series of rashes is a different story. Keep us updated if you continue to receive rashes.
 
Top